Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 412, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jul 19, 2012, 8:21 PM EDT for 4 counties in Kentucky. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 19, 2012, 8:21 PM EDT (00:21 UTC)
- Expired
- Jul 19, 2012, 9:05 PM EDT
- In force
- 44 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Fayette County, KY, Garrard County, KY, Jessamine County, KY, Madison County, KY
The radar
The Jackson,KY radar (KJKL), 92 km from the middle of the area, began a volume at 00:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 19, 3:40 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.4 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 116 J/kg
- Mixed-layer CIN
- -118 J/kg
- Mixed-layer LCL
- 1246 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
318
WUUS53 KLMK 200021
SVRLMK
KYC067-079-113-151-200105-
/O.NEW.KLMK.SV.W.0412.120720T0021Z-120720T0105Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
821 PM EDT THU JUL 19 2012
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN FAYETTE COUNTY IN EAST CENTRAL KENTUCKY...
GARRARD COUNTY IN EAST CENTRAL KENTUCKY...
JESSAMINE COUNTY IN EAST CENTRAL KENTUCKY...
MADISON COUNTY IN EAST CENTRAL KENTUCKY...
* UNTIL 905 PM EDT
* AT 819 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
VINEYARD...MOVING SOUTHEAST AT 15 MPH.
* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
RICHMOND...
NICHOLASVILLE...
LANCASTER...
HALL AND UNION MILLS...
LOGANA...
MOUNT LEBANON AND PINK...
POLLARD AND SPEARS...
EXCESSIVE LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! STAY AWAY FROM WINDOWS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT OR POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE.
&&
LAT...LON 3766 8409 3764 8412 3757 8410 3752 8430
3753 8434 3751 8435 3749 8444 3761 8465
3763 8464 3764 8467 3765 8465 3765 8467
3781 8471 3796 8453 3784 8410 3781 8408
3778 8410 3777 8409
TIME...MOT...LOC 0022Z 310DEG 12KT 3785 8459
WIND...HAIL 60MPH 1.00IN
$$
MJ2 follow-up statements
065
WWUS53 KLMK 200042
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
842 PM EDT THU JUL 19 2012
KYC067-113-200052-
/O.CAN.KLMK.SV.W.0412.000000T0000Z-120720T0105Z/
JESSAMINE KY-FAYETTE KY-
842 PM EDT THU JUL 19 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN FAYETTE AND JESSAMINE
COUNTIES IS CANCELLED...
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT OR POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE.
LAT...LON 3778 8410 3766 8409 3764 8412 3757 8410
3752 8430 3753 8433 3751 8436 3749 8444
3761 8465 3763 8464 3765 8467 3779 8451
3780 8446 3782 8447 3787 8441 3784 8439
3787 8436 3784 8410 3781 8408
TIME...MOT...LOC 0042Z 310DEG 12KT 3781 8453
$$
KYC079-151-200105-
/O.CON.KLMK.SV.W.0412.000000T0000Z-120720T0105Z/
MADISON KY-GARRARD KY-
842 PM EDT THU JUL 19 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 905 PM EDT
FOR GARRARD AND MADISON COUNTIES...
AT 838 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR EDENTON...MOVING SOUTHEAST AT 15 MPH.
* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
RICHMOND...
LANCASTER...
CUZICK AND VALLEY VIEW...
EDENTON AND STONE...
BALDWIN AND BUCKEYE...
RUTHTON AND COTTONBURG...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT OR POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE.
&&
LAT...LON 3778 8410 3766 8409 3764 8412 3757 8410
3752 8430 3753 8433 3751 8436 3749 8444
3761 8465 3763 8464 3765 8467 3779 8451
3780 8446 3782 8447 3787 8441 3784 8439
3787 8436 3784 8410 3781 8408
TIME...MOT...LOC 0042Z 310DEG 12KT 3781 8453
WIND...HAIL 60MPH 1.00IN
$$
MJ948
WWUS53 KLMK 200102
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
902 PM EDT THU JUL 19 2012
KYC079-151-200112-
/O.EXP.KLMK.SV.W.0412.000000T0000Z-120720T0105Z/
MADISON KY-GARRARD KY-
902 PM EDT THU JUL 19 2012
...THE SEVERE THUNDERSTORM WARNING FOR GARRARD AND MADISON COUNTIES
WILL EXPIRE AT 905 PM EDT...
THE STORMS THAT PROMPTED THE WARNING HAVE WEAKENED AND ARE NO LONGER
SEVERE. HOWEVER STRONG STORMS REMAIN IN THE AREA. THESE ARE CAPABLE
OF PRODUCING PERIODS OF HEAVY RAIN AND DANGEROUS LIGHTNING.
THE STORMS THAT PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA.
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT OR POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE.
LAT...LON 3778 8410 3766 8409 3764 8412 3757 8410
3752 8430 3753 8433 3751 8436 3749 8444
3761 8465 3763 8464 3765 8467 3779 8451
3780 8446 3782 8447 3787 8441 3784 8439
3787 8436 3784 8410 3781 8408
TIME...MOT...LOC 0102Z 310DEG 12KT 3777 8447
$$
MJWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 7:20 PM EDT, 1 hour 1 minute earlier.
Area forecast discussion, Jul 19, 7:20 PM EDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
720 PM EDT THU JUL 19 2012
...Updated Aviation Discussion...
.Forecast Update...
Issued at 717 PM EDT Thu Jul 19 2012
Severe T-storm Watch 495 has been expanded to include all of south
central KY. New convection firing over western KY looks to make its
way over south central KY over the next 2-4 hrs, therefore the watch
was expanded. The watch goes through 11 pm EDT...10 pm CDT. Main
threats still appear to be damaging winds...torrential rain...and
frequent lightning. Hail up to walnut size has also been reported
in a few of the strongest storms. Products out shortly.
&&
.Short Term (Tonight - Friday Night)...
Issued at 320 PM EDT Thu Jul 19 2012
...Strong to Severe Storms Expected this Evening...
Storms have been slow to develop this afternoon with a slight cap in
place over most of the area. However, one area that we have seen
some activity in is over portions of the Bluegrass and north central
KY where strong to marginally severe storms have been widely
scattered this afternoon. We've had one report of 61 mph winds at
the Clark Co mesonet this afternoon. This area had better lift due
to an upper level shortwave moving across central IN/OH today. The
rest of our area has been inhibited by the cap and lack of trigger
so far.
This evening will be more favorable for a period of more widespread
strong to severe storms from about 7pm to 2am EDT. We're already
starting to see more storms break the cap over north central KY east
of I-65 as of 3pm EDT. Also, energy from the main upper level
trough will dive south this evening helping to produce numerous
showers and storms over the area. Several sfc boundaries exist to
focus convection ahead of the main sfc front which extend SW from
the sfc low over central Illinois to southwest MO. The low and sfc
front will move east overnight with the sfc front crossing the area
sometime tomorrow morning. Some models indicate it may stall some
where over south central/east central KY tomorrow afternoon giving
southern and eastern portions of KY possibly another chance of
storms although probably not quite as strong. Convection should
clear the entire area sometime Fri night.
Strong to severe storms this evening will contain damaging winds as
the main threat. With plenty of CAPE, severe hail will also be a
threat. If a storm can latch onto a boundary, rotation or an isld
tornado could be possible but not likely.
With heat indices reaching criteria over most of the advisory area,
will leave in place for now. Probably will cancel that early if
convection becomes more widespread.
Temps tonight will be in the lower 70s with highs tomorrow in the
mid 80s to around 90. Lows Fri night will be in the upper 60s to
lower 70s.
.Long Term (Saturday through Thursday)...
Issued at 300 PM EDT Thu Jul 19 2012
Main trough axis should be off to our southeast Saturday morning.
With that shift, airmass should be drier over us. Expect troughiness
to be to our east most of this period, but it will weaken as a ridge
builds into the lower Mississippi River Valley. Thus expect after a
near normal start to temperatures Saturday, we will see a steady
rise after that. After a dry weekend, we should start seeing
isolated coverage again Monday afternoon and then scattered storms
the rest of the week. Heat indices look to get close to the advisory
level by midweek.
&&
.Aviation (18Z TAF Issuance)...
Issued at 720 PM EDT Thu Jul 19 2012
Organized clusters of strong to severe storms are ongoing across the
TAF sites. Numerous thunderstorms will continue through the evening
ahead of an approaching cold front and upper level disturbance. Any
thunderstorm that hits a terminal will have potential to be briefly
severe with gusts over 50 knots, 1/4SM visibility and excessive
cloud to ground lightning. Especially over the next few hours at all
TAF sites. Surface winds will be variable and gusty this evening
with outflow boundaries all over the place. Thereafter, a general
WSW flow between 5 to 10 mph will take over. Cold front will
gradually slide through the area during the day tomorrow with
scattered to numerous storms developing along and east of I-65 ahead
of the front.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
IN...HEAT ADVISORY UNTIL 10 PM EDT /9 PM CDT/ THIS EVENING FOR
INZ076>079-083-084-089>092.
KY...HEAT ADVISORY UNTIL 10 PM EDT /9 PM CDT/ THIS EVENING FOR
KYZ023>032-061-062-070>072.
Update...........AMS
Short Term.......AMS
Long Term........RJS
Aviation.........BJSHazardous weather outlook, Jul 19, 3:42 PM EDT, 4 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 342 PM EDT THU JUL 19 2012 INZ076>079-083-084-089>092-KYZ023>032-061-062-070>072-202245- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY- MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-BUTLER KY-EDMONSON KY-LOGAN KY-WARREN KY- SIMPSON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...MORGANTOWN...BROWNSVILLE...RUSSELLVILLE...BOWLING GREEN... FRANKLIN 342 PM EDT THU JUL 19 2012 /242 PM CDT THU JUL 19 2012/ ...HEAT ADVISORY IN EFFECT UNTIL 10 PM EDT /9 PM CDT/ THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND WEST CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. HIGH TEMPERATURES WILL SOAR INTO THE MID TO UPPER 90S AND A CONTINUED HUMID AIRMASS WILL BE IN PLACE. THIS WILL YIELD MAX HEAT INDICES JUST ABOVE 105 DEGREES FOR A FEW HOURS THIS AFTERNOON AND EARLY EVENING. USE CAUTION IF PLANNING TO BE OUTDOORS. NUMEROUS THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND EVENING AHEAD OF A MID LEVEL DISTURBANCE AND ASSOCIATED SURFACE LOW. STRONG AND SEVERE STORMS ARE ANTICIPATED WITH TORRENTIAL RAINFALL... EXCESSIVE CLOUD TO GROUND LIGHTNING...AND DAMAGING WINDS BEING THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED FRIDAY AND FRIDAY EVENING AS A WEAK COOL FRONT AND UPPER TROUGH CROSS THE REGION. THE MAIN THREATS WITH THESE STORMS WILL BE HEAVY RAIN...FREQUENT LIGHTNING...AND GUSTY WINDS. ISOLATED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EACH AFTERNOON MONDAY THROUGH TUESDAY. BRIEF HEAVY RAINFALL AND GUSTY WINDS WILL BE THE MAIN THREAT WITH THESE STORMS. THUNDERSTORMS MAY INCREASE IN COVERAGE ON WEDNESDAY AS A WEAK COOL FRONT APPROACHES FROM THE NORTHWEST. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT INSTANCES OF STRONG WINDS AND VERY HEAVY RAIN TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/LOUISVILLE (ALL LOWER CASE). KYZ033>043-045>049-053>057-063>067-073>078-081-082-202245- HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-HARRISON KY-SPENCER KY- ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY- WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY- BOYLE KY-GARRARD KY-MADISON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY- LINCOLN KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY- RUSSELL KY-CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...NEW CASTLE...SHELBYVILLE...FRANKFORT... GEORGETOWN...CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES... LEXINGTON...PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD... HARRODSBURG...NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON... DANVILLE...LANCASTER...RICHMOND...MUNFORDVILLE...GREENSBURG... CAMPBELLSVILLE...LIBERTY...STANFORD...SCOTTSVILLE...GLASGOW... TOMPKINSVILLE...EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE... ALBANY 342 PM EDT THU JUL 19 2012 /242 PM CDT THU JUL 19 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND EAST CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. HIGH TEMPERATURES WILL SOAR INTO THE LOW TO MID 90S AND A CONTINUED HUMID AIRMASS WILL BE IN PLACE. THIS WILL YIELD MAX HEAT INDICES JUST BETWEEN 100 TO 105 DEGREES FOR A FEW HOURS THIS AFTERNOON AND EARLY EVENING. USE CAUTION IF PLANNING TO BE OUTDOORS. NUMEROUS THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND EVENING AHEAD OF A MID LEVEL DISTURBANCE AND ASSOCIATED SURFACE LOW. STRONG AND SEVERE STORMS ARE ANTICIPATED WITH TORRENTIAL RAINFALL... EXCESSIVE CLOUD TO GROUND LIGHTNING...AND DAMAGING WINDS BEING THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED FRIDAY AND FRIDAY EVENING AS A WEAK COOL FRONT AND UPPER TROUGH CROSS THE REGION. THE MAIN THREATS WITH THESE STORMS WILL BE HEAVY RAIN...FREQUENT LIGHTNING...AND GUSTY WINDS. ISOLATED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EACH AFTERNOON MONDAY THROUGH WEDNESDAY. BRIEF HEAVY RAINFALL AND GUSTY WINDS WILL BE THE MAIN THREAT WITH THESE STORMS. THUNDERSTORMS MAY INCREASE IN COVERAGE ON WEDNESDAY AS A WEAK COOL FRONT APPROACHES FROM THE NORTHWEST. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT INSTANCES OF STRONG WINDS AND VERY HEAVY RAIN TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/LOUISVILLE (ALL LOWER CASE). AMS/RJS
In the hours before
Local storm report, Jul 19, 7:20 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
720 PM EDT THU JUL 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0704 PM TSTM WND DMG JASPER 38.39N 86.94W
07/19/2012 DUBOIS IN COUNTY OFFICIAL
POWER LINES DOWN.
&&
EVENT NUMBER LMK1200838
MRCLocal storm report, Jul 19, 7:33 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
733 PM EDT THU JUL 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0732 PM HAIL LOGANSPORT 37.28N 86.78W
07/19/2012 M1.00 INCH BUTLER KY PUBLIC
&&
EVENT NUMBER LMK1200839
AMSLocal storm report, Jul 19, 7:40 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
740 PM EDT THU JUL 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM HAIL 5 N MORGANTOWN 37.29N 86.70W
07/19/2012 M1.00 INCH BUTLER KY TRAINED SPOTTER
ONE INCH HAIL AND 50 MPH WINDS REPORTED BY A TRAINED
SPOTTER.
&&
EVENT NUMBER LMK1200840
JSDLocal storm report, Jul 19, 7:42 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
742 PM EDT THU JUL 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM HAIL 4 NNW MORGANTOWN 37.27N 86.73W
07/19/2012 E1.00 INCH BUTLER KY BROADCAST MEDIA
NEAR EDEN.
&&
EVENT NUMBER LMK1200841
MRCSpecial weather statement, Jul 19, 7:51 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
751 PM EDT THU JUL 19 2012
KYC027-085-183-200035-
OHIO KY-BRECKINRIDGE KY-GRAYSON KY-
651 PM CDT THU JUL 19 2012
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...PENNY
SIZE HAIL...AND 50 MPH WINDS...
AT 647 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 15 MILES SOUTHEAST OF WHITESVILLE...AND MOVING
EAST AT 20 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES TO LESS THAN ONE MILE...PENNY SIZE HAIL...AND STRONG
GUSTY WINDS OF AROUND 45 TO 50 MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
TOUSEY...
HICKORY CORNER AND GLEN DEAN...
FALLING BRANCH...
HINTON HILLS AND CANNONS POINT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.
&&
LAT...LON 3767 8665 3766 8663 3767 8663 3773 8627
3760 8626 3759 8628 3758 8626 3750 8625
3752 8665 3766 8672
TIME...MOT...LOC 2351Z 267DEG 18KT 3760 8660
AMSLocal storm report, Jul 19, 7:58 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
758 PM EDT THU JUL 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0728 PM TSTM WND DMG LAWRENCEBURG 38.03N 84.89W
07/19/2012 ANDERSON KY TRAINED SPOTTER
WIDESPREAD WIND DAMAGE IN LAWRENCEBURG FROM MULTIPLE
SOURCES. A 35 FOOT MAPLE TREE WAS DOWNED. A TRAMPOLINE
WAS THROWN OVER A FENCE. POWER OUTAGES WERE WIDESPREAD.
&&
EVENT NUMBER LMK1200842
JSDThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 8:06 PM EDT | Severe Thunderstorm Warning | LMK | Grayson | 29 min |
| Jul 19, 8:13 PM EDT | Severe Thunderstorm Warning | LMK | Meade | 32 min |
| Jul 19, 8:14 PM EDT | Severe Thunderstorm Warning | LMK | Edmonson, Warren | 46 min |
| Jul 19, 8:17 PM EDT | Tornado Warning | LMK | Edmonson | 18 min |
| Jul 19, 8:20 PM EDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Warren | 30 min |
| Jul 19, 8:26 PM EDT | Severe Thunderstorm Warning | LMK | Green, Hart | 44 min |
| Jul 19, 8:28 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Jefferson | 32 min |
| Jul 19, 8:34 PM EDT | Severe Thunderstorm Warning | LMK | Grayson, Hardin, Hart | 46 min |
| Jul 19, 8:37 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Meade | 38 min |
| Jul 19, 8:37 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Boyle, Casey, Garrard, Green, Larue and 3 more | 58 min |
| Jul 19, 8:40 PM EDT | Special Weather Statement | LMK | Hart | 30 min |
| Jul 19, 8:44 PM EDT | Severe Thunderstorm Warning | LMK | Hardin | 41 min |
| Jul 19, 8:49 PM EDT | Severe Thunderstorm Warning | LMK | Edmonson, Simpson, Warren | 41 min |
| Jul 19, 8:59 PM EDT | Severe Thunderstorm Warning | LMK | Hardin, Larue | 31 min |
| Jul 19, 9:05 PM EDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Hart, Metcalfe, Monroe, Simpson and 1 more | 45 min |
| Jul 19, 9:26 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Green, Metcalfe, Russell | 49 min |
| Jul 19, 9:30 PM EDT | Severe Thunderstorm Warning | LMK | Simpson | 20 min |
| Jul 19, 9:41 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Allen, Barren, Cumberland, Metcalfe, Monroe | 29 min |
| Jul 19, 10:07 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Clinton, Cumberland, Metcalfe, Monroe | 43 min |
| Jul 19, 10:13 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Russell | 32 min |
| Jul 19, 10:24 PM EDT | Special Weather Statement | LMK | Hancock | 31 min |
| Jul 19, 10:45 PM EDT | Special Weather Statement | LMK | Logan | 30 min |
| Jul 19, 10:52 PM EDT | Special Weather Statement | LMK | Clinton | 28 min |
| Jul 19, 11:08 PM EDT | Special Weather Statement | LMK | Allen | 27 min |
| Jul 19, 11:45 PM EDT | Areal Flood Advisory | LMK | Logan, Warren | 3 hr |
| Jul 19, 11:48 PM EDT | Special Weather Statement | LMK | Ohio | 32 min |
| Jul 19, 11:56 PM EDT | Special Weather Statement | LMK | Simpson | 29 min |
| Jul 20, 12:18 AM EDT | Special Weather Statement | LMK | Ohio | 27 min |
| Jul 20, 12:21 AM EDT | Areal Flood Advisory | LMK | Logan, Simpson | 3 hr |
| Jul 20, 3:37 PM EDT | Special Weather Statement | LMK | Allen | 28 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.